# SDR DALA2016062004821

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LOWER FORWARD AFT OUTER SKIN DOUBLERS AT FORWARD CARGO COMPARTMENT DOOR.  DOUBLERS WERE REPLACED IAW SRM 5I-30-2 AND ERA 486624-14, REV ORIGINAL.
